Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I can't take much more! Anxiety overwhelming! SLS

Posted by Englishman006! on August 26, 2020, at 20:49:01

In reply to Re: I can't take much more! Anxiety overwhelming! Englishman006!, posted by SLS on August 16, 2020, at 13:20:36

> > Numbness is another side effect I struggle with. I dropped the low dose amisulpride due to it's lack of effect.
> >
> > How are you doing lately Scott?
>
> That's kind of you to ask. I am still responding to the introduction of Nardil, but I still need to finesse the dosage to find a balance between side effects and therapeutic effect.
>
> Where is the numbness located, and what do you think is causing it?
>
>
> - Scott
>
>
>
>

It's emotional numbness and with it comes with apathy. I'm working on finding the cause. I think it's an ongoing search though.

Also, I've taken Nardil. It gave me my otherwise illusive sense of humour and light hearted chat; something I'd been lacking all my life. Only after a pint or two did that part of my character show.

I managed to come off Nardil and stayed well for six months! Good luck!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Englishman006! thread:1111554
URL: http://www.dr-bob.org/babble/20200711/msgs/1111879.html